# SDR DL76L980514

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Component: BPS73
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG SHEET ITEM WHEN EMERGENCY LIGHTS SELECTED TO ARMED POSITION EMERGENCY FLOOR TRACK LIGHTS FROM ROW 14 TO RUN 36 REMAINED ON.  UPON A/C ARRIVAL ALL EMERG LIGHTS WERE OPERATING NORM.  VERIFIED PROPER TEST AND CONTROL LOGIC SIGNAL AT D9047 AND D1088, ALL CKD GOOD.  VISUALLY INSPECTED COCKPIT EMERG LIGHT SW AND ASSOC WIRING, NO TROUBLE FOUND.  UNABLE TO DUPLICATE FAULT.  REPLACED PWR SUPPLIES M9009 AND M737 PRECAUTIONARY.  EMERG LIGHTS CK NORM.  CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
